# SDR C77A20131013022

- Difficulty date: October 11, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 15,750 hours, 8,996 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 15,750 hours, 8,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU FIREWALL PANEL 351BZ,  FLANGE IS CRACKED AT TOP AND BOTTOM; UPPER: L=0.450" AND LWR: L= 0.300". X=28868.0.  BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 738419-335 IAW ETD 2011-170/01072B AND COMPASS EA E175-53-381, REV IR WO 819042.
